MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L. MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number MRCS28
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device disposition presently unknown.
 
Event or Problem Description
A patient was intended to receive a memo3d-rechord #28 on (b)(6) 2019.The manufacturer was notified the device was implant/ed and explanted on the same day.No further information was received.
 
Additional Manufacturer Narrative
The manufacturer received information from the site on (b)(6) 2019.The site reported the failure to implant was not a result of any device related malfunctions or faults.Based on this assessment the root cause of the reported event is thus attributed to procedural issues and is not device related.Fields changed: date of report, date received by mfr, type of report, follow up type, evaluation codes.

Brand Name
MEMO 3D SEMIRIGID ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vc
MDR Report Key9198587
Report Number3005687633-2019-00233
Device Sequence Number16908586
Product Code KRH
UDI-Device Identifier08022057015075
UDI-Public(01)08022057015075(240)ICV1332(17)231108
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/08/2023
Device Model NumberMRCS28
Device Catalogue NumberICV1332
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/16/2019
Supplement Date Received by Manufacturer11/05/2019
Initial Report FDA Received Date10/16/2019
Supplement Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR